Help please urgent!


#1

My 27 older brother had a high fever.I recommended him a regime to take 3 aspirins per day,of 500 miligrams.My mistake was that i told him to take those aspirins during a week,when in reality,it were 5 days.
A week later there was a collapse in his body.My brother woke up without libido. His penis shrinked. He couldn’t even have erections.
He had dry mouth (Not anymore but he tells me nowadays that it don’t segregate saliva like it used to and he fears that with passing time,the saliva’s segregation it will be reduced to 0).
He described me the symptomatology : Numb body (also he tells me that it burns and feels like ruber),dry skin, fatigue,muscle weakness,desrealization,problems to conciliate sleep,his body doesn’t produce bait.
Today he broke down to tears and i noticed that no tears came out!!! He had dry eyes!!!
He lost any hope of living.He’s very disturbed and hopeless, fearing of an incert future.
THIS IS MY FAULT.I PUT HIM IN THIS.PLEASE,I’M BEGGING YOU.HELP US!!!
Is there any way for you to study my brother and his case???
I FEEL GUILTY.AND THAT GUILT IS EATING ME INSIDE!!!
I put him in a botomless pit.And We both fear that,this issue,will get worse with passing time.I live with a feeling of self-loathing and it’s impossible for me to get rid of it.Thinking at the same time all the hell that my brother has to go through every day because of me.
I beg you to help him!!!
After the very serious mistake I made, I feels like a shit person.A fucking asshole.
He did not deserve a problem that an ignorant like me produced to him.
I only ask you consideration and the best possible help for him.
I know that more than one person here will feel identified with the things he’s going trough on a regular basis. that also,more than one will feel hate towards me.
Due to ignorant people like me,many times horribles troubles occur.
I never EVER had intentions of produce them and i never wanted to help with bad intentions.
I wish i could ask you all to forgive me but the truth is that,I can’t even forgive myself.


#3

Hi @Al9000,

I’m axolotl, one of the administrators of this forum. Firstly, I am sorry to hear what your brother and you are going through. There is a near zero percent chance you could have predicted this outcome and it isn’t your fault. Blame will not help anybody in this situation and your support will be incredibly valuable to him.

This symptom profile is unfortunately nothing new to us. The situation you describe is something we have known to be theoretically possible in line with our opinion as to the bigger picture of PFS. The administrators of this site believe the commonality between the substances is what causes the development of the variable constellation of persistent health problems currently termed “PFS” in predisposed individuals. Namely, a reduction of androgen action, be it through sharp reduction of active androgen, inhibition of the AR or even proteasomic clearance. Aspirin is known to cause reduction of AR mRNA, which came to my attention after pfs patient responses to NSAID drugs.

However, this is the first case I can recall reported. May I ask why your brother isn’t the one posting here, or how you came across this site? Additionally, are you aware as to whether your brother was taking or had ever taken anything for the treatment of hair loss, acne or depression? (e.g. finasteride, minoxidil, accutane, an SSRI)?

Additionally, we are very soon (hopefully within a week or two) launching a comprehensive symptom survey to all registered members with an account in good standing. You will receive an invitation to take this automatically and it would be very helpful if your brother could fill it out.


#4

@ axolotl
So the aspirin reduces “androgen receptors”?
I road and researched a little.Correct me if i’m wrong.
In womans there are estrogens,that leads to sexual femenine characterisitcs like low tone voice,no facial hair etc.
In mans,there are androgens which produce testosterone and other hormones.I road that androgens construct sexual masculine characteristics like thick voice,beard etc.
So aspirin lowed testosterone you are saying.
My brother isn’t in this page because he’s not in the mood nor even a little motivated to post.I don’t blame him.That’s why i talked with him when i found this website couple of days ago and told him about posting the case.He was agree.That’s why i’m here.I keep him upadted with the posts and tell him to read the answers sometimes.

Before the incident of the aspirin,during a time he took zoloft andtidepressant.During vacations,someone appropiated the box with the pills.My brother didn’t have a way to get another one.He didn’t pass more than a month taking it.
He made a forced “cold turkey”.In other words,he have to stop taking the pills suddenly.

After a time,he started taking Lanzapin.And he left it gradually after 2 months.


#5

Hey Al9000, I’m sorry to hear this about your brother. It’s disturbing that a sudden large dose of Aspirin caused this for him. I hope that it clears soon, and he is able to start feeling normal again. Please give him your support and let him know that in time, everything gets better to some degree. Just stay with him and don’t let him do anything irrational while he’s not thinking clearly. If you ever need to reach out, we are all here. This is a community of people going through hardship and daily pain. We are here for you. Always.

Damon


#6

This post was flagged by the community and is temporarily hidden.


#7

Bro, you never know what actually caused this condition, it could have been anything else and the aspirin could be just a coincidence. It could be anything else plus aspirin, it could be the aspirin itself. This doesn’t mean that this pall doesn’t suffer from these sides. Years ago the Saw Palmetto sufferers had to face the same denial, then it came up that probably Saw Palmetto could lead to this condition, I don’t even know why we call it PFS though, seriously!


#8

Damon acquired it through an ointment.


#9

aspirin causing permanent side? in how many cases ? now i think its one case :grimacing:


#10

Dunno mate! Obviously people are getting this disease from various substances. It is obvious that this condition is a damaged HPT Axis. As I have seen here and in the other support sites, people get this condition from Fin, SSRI, Antibiotics, Extreme diet, Saw Palmetto, Minoxidil, Proscar, etc. and who knows what else leads us into this shit hole! So yeah, I would buy his story, what is the point to come here and waste time writing about it if there isn’t any reason for that?


#11

i agree with you. but you know that there are many stupid people in the hair loss forums that think the people on this site here are not credible and we are hypochondriacs. so maybe he tries to prove it. but of course everyone here only writes the truth, so i believe him and wish him all the best…


#12

Let those people talk whatever they want, soon or later they will end up here! Cheers!


#13

haha i know its harsh but i hope so too man


#14

Yes, just like that, I applied it directly on the penis as on the advice of the bastard doctor!


#15

Taking PFS with aspirin is very insane.


#16

How are you doing, Damon?


#17

Unfortunately very bad …


#18

Did you get any sleep today?


#19

No…


#20

Do you keep in touch with Daniele Santi? Is he aware of this?


#21

My older brother don’t have any quality of life bcz of me. He suffers from post aspirin syndrome, a very serious condition.